# SDR AU981455

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27B10322682
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) STAINLESS STEEL HYDRAULIC PIPE LOCATED IN THE LEFT ENGINE NACELLE AREA FAILED.  PIPE WAS FITTED IN JULY 1998.    PART TC:  484.
